# SDR SIMA20150528004

- Difficulty date: May 28, 2015
- Submitted: May 29, 2015
- Operation: Air carrier
- Aircraft: N855AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145747
- Aircraft time: 28,464 hours, 25,103 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Roller
- Condition: Lack Of Lube
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTS MAIN PAX DOOR HARD TO OPEN & CLOSE.  TRANSFERRED TO NRWC 855-DFW-01910.  LUBED MAIN DOOR FRAME ROLLERS IAW AMM 53-21-02.  ALSO LUBED BOTH MAIN DOOR & FRAME SEALS.  OPERATIONS CHECKED GOOD IAW AMM 52-18-00.
